Wednesday , September 28 2022

Take care! The "Alzheimer" drug affects the eyes. Take cell image – see color distortion.



[ad_1]

On November 27, Asst.Prof.Nowanpol Kanchana, Professor of Ophthalmology. Faculty of Medicine Thammasat University The impact of sexual dysfunction on the eyes is what affects the eyes, is the use of sildenafil It is used to treat sexual dysfunctions. By helping blood vessels expand. The problem of non-coagulation of the testicles. However, this medicine affects the cells of the image and the color of the eyes. The cells become temporarily degraded. To see the color is distorted. Especially blue and yellow The color is yellow. Or look the yellow sky. However, if the drug has disappeared, it will return to normal. However, if the drug is used, then the color is distorted. Ask your ophthalmologist for an evaluation. Some people may have poor cellular images. In the dark, but I do not know that at a younger age, the cells will deteriorate more quickly. The use of these drugs, the more the cells deteriorate. The problem is visible.

Because the medicine is an expansion of the blood vessels. It is also used to treat other diseases. Tracking people taking this drug continuously, such as 12 weeks or 3 months, has found the problem of color vision distortion from 3 people in only 200 or around 0.1 With anomalies But in elderly or people with cellular disease already. And, most of the time, it is used to treat sexual dysfunction. The risk is even greater with the use of this drug, "Asnapol said.



In addition, there is another report that the drug causes an effect on the eye that causes the optic nerve. In this case, only 2.8 per 100,000 people, but severe symptoms. This will cause permanent eye problems. And the treatment did not bring back what was obvious. The risk group is elderly with diseases such as diabetes, high blood pressure, high blood pressure, which is not good blood vessels. The use of such drugs also increases the risk of blood in the eye. You have to be very careful about this medicine. The doctor who orders the medicine will know the risk already in this case. Because the medicine does not only affect the eyes. Also points out that people who have sexual dysfunctions. Do not buy medicines. Ask your doctor for a diagnosis. Because the medicine is at risk for both the eye and other organs.

Reporter. The Intergrative Health Care Program 2018 will be held from 29-30 November 2018 in the conference room, Combined Learning and Education Building (Piyachart 2), Thammasat University, Rangsit campus. With traditional Thai medicine Faculty of Nursing Faculty of Pharmacy And Center of Artificial Eye The Faculty of Dental Medicine Thammasat University There will be lectures on topics. Sexual dysfunction Disaster near the eyes Bone care, Eye care Research on Thai medicine in women's diseases, integration of prevention and correction of pregnancy problems in adolescents, innovations in the supply of nanoparticles to the eyes. by dentists and nurses. North Users join a playoff to win points of continuity. Dentists receive CDEC 8.5 units, while nurses receive units of CNEU 10.5. www.tec.in.th

matichon

[ad_2]
Source link